# SDR AU510002028

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: L2925010105
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION SWITCH INTERNAL CONTACTS WORN WITH EVIDENCE OF ARCING.  FOUND DURING INSPECTION IAW AD/ELEC/59.
